# SDR ASAA2016012014937

- Difficulty date: January 20, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 30,188 hours, 9,172 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 73-31372, ECONOMIC, ON NR 2 ENGINE UPPER EGT SECTORS READING HIGH WHILE ACCOMPLISHING T/C 78273000.  ACFT GROUNDED.  PERFORMED FIM 73-11, TASK 801, FOUND PROBE T49.5 S1 EGT READING HIGH.  R & R T49.5 S1 PROBE REF AMM 77-21-01.  PROBLEM REMAINS, REQUIRES FURTHER TROUBLESHOOTING. ACCOMPLISHED FIM 73-11, TASK 801 INITIAL EVALUATION, ALL SECTOR TEMPS WITHIN LIMITS.  ACCOMPLISHED EEC BITE, NO RECENT FAULTS NOTED, REF FIM 73-00, TASK 801.
